# SDR 2010FA0000721

- Difficulty date: July 12, 2010
- Submitted: July 12, 2010
- Operation: General aviation
- Aircraft: N68ER
- Make and model: Emb EMB-500
- Aircraft serial: 50000011
- Aircraft time: 276 hours, 179 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 0110083100
- Part serial: 46708228
- Condition: Failed
- Location: Mlg
- Part time: 276 hours, 179 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMEROUS SYS FAILURES WERE INDICATED AT THE SAME TIME. THE SYS CONTINUED TO OPERATE NORMALLY. THE PILOT DIVERTED FOR REPAIR. THE PILOT DECLARED AN EMERGENCY DUE TO AN UNSAFE RT LANDING GEAR INDICATION. THE ACFT LANDED AND TAXIED TO THE SERVICE CENTER SAFELY. TECH OBSERVED THE FOLLOWING FAULT INDICATIONS: FUEL 1 LOW LEVEL, NR 2 FUEL STANDBY PUMP CONTINUOUSLY OPERATING WITH THE ENGINE SHUTDOWN AND THE SWITCH IN THE AUTO POSITION, RT MLG INDICATION RED AND LANDING GEAR DISAGREE MESSAGE, AND GEA 2 FAIL MESSAGE. REPLACEMENT OF GEA 2 CLEARED ALL MESSAGES AND RESTORED NORMAL OPERATION.
